# SDR FQAR20190410007

- Difficulty date: April 5, 2019
- Submitted: April 10, 2019
- Operation: General aviation
- Aircraft: N303PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496122
- Aircraft time: 10,754 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 35731001
- Condition: Cracked
- Location: Rt Wing
- Part time: 10,754 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE RT AILERON BELLCRANK UPPER HAT CHANNEL WAS FOUND TO BE CRACKED ON THE OUTBOARD END, INSPECTED A SPARE WING IN STORAGE AND IT WAS FOUND TO BE CRACKED AS WELL.
